# SDR AALA201709189020

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 10,231 hours, 3,193 cycles
- System (JASC): 3700 · Vacuum System
- Part: Generator
- Part number: 14330375
- Part serial: 7490
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A LOUD METALLIC GRINDING SOUND FROM BELOW THE RIGHT SIDE AFT GALLEY FLOOR, FOLLOWED BY THE ODOR OF ELECTRICAL SMOKE.  MAINTENANCE FOUND SOURCE OF ODOR TO BE THE LAVATORY VACUUM GENERATOR (37MG).  REPLACED VACUUM GENERATOR IAW AMM 38-31-64. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
